# SDR IPXA09M56567

- Difficulty date: June 15, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 35,411 hours, 7,940 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C REPAIR SEQUENCE NUMBER 275-W3-005, LT WING,  NR 04 SLAT OUTER SKIN SURFACE STA XOS 575 FOUND WITH SEALANT PATCH, NEEDS VALIDATION REPAIR.  EXISTING REPAIR AT AFFECTED AREA TRIM-OUT.  HFEC C/O ON TRIMMED EDGE & FOUND NO CRACK EVIDENT.  TWO (02EA) NEW UPPER & LOWER DOUBLERS, FILLER, BAFFLE, SUPPORT, SPLICE PLATE & SEAL FABRICATED & INSTALLED AS PER SRM 57-10-00 VOL I, FIG 5, REV 40.
